Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 6, 2016, 7:38 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 7, 2016, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2016, 7:38 AM MST (14:38 UTC)
- In effect from
- Mar 7, 2016, 11:00 AM MST
- Expired
- Mar 7, 2016, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 2.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1846 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WWUS85 KABQ 061438 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 AM MST SUN MAR 6 2016 ...RED FLAG WARNING MONDAY LATE MORNING UNTIL EARLY EVENING FOR THE EASTERN PLAINS AND NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW PACK FOR STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH MONDAY AFTERNOON UNTIL EARLY EVENING FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK FOR STRONG WIND AND LOW HUMIDITY... .AN UPPER LEVEL TROUGH PASSING NORTH OF NEW MEXICO ON MONDAY WILL WORK IN TANDEM WITH A STOUT SURFACE TROUGH IN THE LEE OF THE SANGRE DE CRISTO MOUNTAINS TO DELIVER VERY DRY AIR AND SURFACE WIND GUSTS IN THE 30 TO 50 MPH RANGE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HIGH TEMPERATURES NEAR NORMAL ALONG THE CENTRAL MOUNTAIN CHAIN WILL INCREASE TO AS MUCH AS 9 DEGREES ABOVE NORMAL FARTHER EAST ACROSS THE PLAINS...EXACERBATING THE THREAT FOR FIRE GROWTH. UNSTABLE HAINES INDICES IN THE 4 TO 6 RANGE ARE ALSO EXPECTED. NMZ104-108-071500- /O.CAN.KABQ.FW.A.0005.160306T2000Z-160307T0100Z/ /O.UPG.KABQ.FW.A.0006.160307T1900Z-160308T0100Z/ /O.NEW.KABQ.FW.W.0003.160307T1800Z-160308T0200Z/ NORTHEAST PLAINS-EAST CENTRAL PLAINS- 738 AM MST SUN MAR 6 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE NORTHEAST AND EAST CENTRAL PLAINS MONDAY LATE MORNING UNTIL EARLY EVENING. THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...BOTTOMING OUT FROM 10 TO 12 PERCENT...EXCEPT FOR SOME READINGS APPROACHING 20 PERCENT IN THE MOUNTAINS NEAR THE SNOW PACK. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-071500- /O.UPG.KABQ.FW.A.0006.160307T1900Z-160308T0100Z/ /O.NEW.KABQ.FW.W.0003.160307T1800Z-160308T0200Z/ NORTHEAST HIGHLANDS- 738 AM MST SUN MAR 6 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW PACK MONDAY LATE MORNING UNTIL EARLY EVENING. THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH * RELATIVE HUMIDITY...BOTTOMING OUT FROM 10 TO 12 PERCENT...EXCEPT FOR SOME READINGS APPROACHING 22 PERCENT IN THE MOUNTAINS NEAR THE SNOW PACK. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-071500- /O.NEW.KABQ.FW.A.0007.160307T2000Z-160308T0200Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 738 AM MST SUN MAR 6 2016 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AREA AND TIMING...SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK MONDAY AFTERNOON UNTIL EARLY EVENING. THE MOST CRITICAL CONDITIONS ARE EXPECTED DURING THE AFTERNOON. * 20 FOOT WINDS...20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...BOTTOMING OUT 10 TO 12 PERCENT...EXCEPT LOCALLY AROUND 18 PERCENT NORTH OF CLINES CORNERS AND NEAR THE SNOW PACK. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 44
2 follow-up statements
748 WWUS85 KABQ 071342 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 642 AM MST MON MAR 7 2016 ...RED FLAG WARNING TODAY LATE MORNING UNTIL EARLY EVENING FOR THE EASTERN PLAINS AND NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW PACK FOR STRONG WIND AND LOW HUMIDITY... .AN UPPER LEVEL DISTURBANCE CURRENTLY CROSSING NORTHERN NEW MEXICO AND A SURFACE LEE TROUGH EXTENDING INTO THE NORTHEAST PLAINS WILL COMBINE TO PRODUCE GUSTY WEST WINDS LATE THIS MORNING AND THROUGH THE AFTERNOON HOURS. RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT...MUCH OF THE AREA WILL SEE TEMPERATURES WELL ABOVE NORMAL...AND AN UNSTABLE ATMOSPHERE WILL BE IN PLACE. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. NMZ107-080200- /O.UPG.KABQ.FW.A.0007.160307T2000Z-160308T0200Z/ /O.EXA.KABQ.FW.W.0003.160307T1800Z-160308T0200Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 642 AM MST MON MAR 7 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...AREAS EAST OF SANDIA/MANZANO AND GALLINAS MOUNTAINS THIS AFTERNOON UNTIL EARLY EVENING. THE MOST CRITICAL CONDITIONS ARE EXPECTED DURING THE AFTERNOON AND IN THE EASTERN PORTION OF THE ZONE. * 20 FOOT WINDS...20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...12 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-108-080200- /O.CON.KABQ.FW.W.0003.160307T1800Z-160308T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 642 AM MST MON MAR 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AREA AND TIMING...FROM THE NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW PACK TO THE NORTHEAST AND EAST CENTRAL PLAINS. CONDITIONS WILL INITIALLY DEVELOP IN NORTHEAST NEW MEXICO LATE MORNING AND EXPAND IN AREA DURING THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH * RELATIVE HUMIDITY...9 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
457 WWUS85 KABQ 080151 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 651 PM MST MON MAR 7 2016 NMZ103-104-107-108-080300- /O.EXP.KABQ.FW.W.0003.000000T0000Z-160308T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- 651 PM MST MON MAR 7 2016 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... WINDS HAVE DIMINISHED ACROSS THE AREA EARLY THIS EVENING AND THE LOWER ATMOSPHERE IS STARTING TO MOISTEN AHEAD OF A STRONG UPPER LOW MOVING THROUGH SOUTHERN CALIFORNIA. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 6, 4:51 AM MST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 6, 4:51 AM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 AM MST SUN MAR 6 2016 .AVIATION... 12Z TAF CYCLE A DEEPENING LONG WAVE TROUGH ON THE W COAST HAS DRAWN A BROAD AREA OF IFR CONDITIONS IN LOW CLOUDS AND FOG INTO SE AND E CENTRAL AREAS EARLY THIS MORNING. THE AREA IMPACTED WILL BE FROM THE PECOS RIVER VALLEY EASTWARD AND FROM THE CAPROCK SOUTHWARD. DOWNSLOPE FLOW OFF THE CAPROCK SHOULD PROTECT KTCC...BUT KROW TO KCVS/KCVN SHOULD BE SOCKED IN UNTIL AT LIST MID OR LATE MORNING. MID AND HIGH CLOUDS ALOFT WILL LIKELY DELAY THE LOW LEVEL MOISTURE BURNOFF. STRONG SW WINDS AND LOW HUMIDITY WILL BECOME THE PREDOMINANT WEATHER ACROSS THE E DURING THE AFTN. MEANWHILE...SHOWERS AND STORMS WITH PERIODS OF MT OBSCURATION WILL IMPACT CENTRAL AND W AREAS TODAY AND TONIGHT AS AN UPPER LEVEL TROUGH CLIPS THE FOUR CORNERS ENROUTE TO CO. THE MOST PERSISTENT PRECIP WILL FAVOR THE CHUSCA MTS TO THE SAN JUAN MTS. ACCUMULATING SNOW IS EXPECTED TONIGHT INTO MONDAY IN THE SAN JUANS INCLUDING THE CHAMA AREA. 44 && .PREV DISCUSSION...335 AM MST SUN MAR 6 2016... .SYNOPSIS... INITIAL WEAK SHORT WAVE TROUGH CROSSING NM THIS AM WITH A STRONGER ONE TONIGHT INTO MONDAY. SECOND STORM DEEPENING OVER CA MONDAY WILL DROP WAY SE INTO MEXICO BY WEDNESDAY. BEST CHANCES FOR RAIN AND SNOW OVER MOST OF NM WILL BE TUESDAY. THE CLOSED LOW THEN DRIFTS E BEFORE TURNING N FRIDAY...POSSIBLY BRUSHING OUR FAR SE AREA FRIDAY NIGHT. WEEKEND NOT LOOKING TOO BAD WITH ABOVE NORMAL TEMPERATURES AND ONLY SOME PRECIPITATION POSSIBLE OVER THE NW SATURDAY AND N SATURDAY NIGHT. && .DISCUSSION... SATELLITE LOOPS SHOWING PLENTY OF MID AND HIGH LEVEL MOISTURE STREAMING INTO NM. THIS MORE MOIST AIR IS TRYING TO WORK ITS WAY TO THE SURFACE AS VIRGA SHOWERS ARE POPPING UP OVER THE WESTERN HALF OF THE CWA. EVEN HAD A TRACE HERE AT ABQ. DEWPOINT WENT FROM 10 TO 24 HERE. EVEN MORE IMPRESSIVE AT GUP WHICH WENT FROM 5 TO 30 DEGREES. THIS WEAK SHORT WAVE WILL HELP MOISTEN UP THE ATMOSPHERE TODAY WHILE A STRONGER TROUGH CROSSES NM LATER TONIGHT INTO MONDAY. PRECIPITATION WILL FALL MOSTLY OVER THE WC...NW AND NC MOUNTAINS TONIGHT INTO MONDAY. SNOW LEVELS WILL DROP ALLOWING THESE MOUNTAINS TO PICK UP SOME SNOW. THE SRN SAN JUANS LOOK TO BE THE FAVORED AREA AND WILL ISSUE A WINTER WEATHER ADVISORY FOR JUST THIS ONE ZONE FROM LATE TONIGHT THROUGH MONDAY MORNING. AS THE TROUGH LEAVES NM LATER MON THERE WILL BE A LULL IN THE PRECIPITATION. THE MORE POTENT SYSTEM WILL THEN DEEPEN OVER CA MONDAY AND DIVE SE TUESDAY AND WEDNESDAY...ALL THE WAY TO CNTRL MEXICO. WITH THE HIGH SO FAR S AM CONCERNED ABOUT ALL THE PRECIP THE GFS AND NAM ARE GENERATING OVER NM...BUT THE COMBINATION OF A BACK DOOR COLD FRONT AND DEEP AND MOIST E TO SE FLOW THROUGH THE ATMOSPHERE SHOULD BE ENOUGH TO GENERATE WIDESPREAD RAIN AND MOUNTAIN SNOW...CENTERED ON TUESDAY ACROSS THE CWA. PRECIPITATION WILL CONSOLIDATE OVER OUR SE ZONES TUESDAY NIGHT AND WEDNESDAY THEN END WEDNESDAY NIGHT. THURSDAY AND FRIDAY LOOK DRY WITH RIDGING TRYING TO BUILD IN FROM THE NW. MEANWHILE THE CLOSED LOW OVER MEXICO WILL BEGIN TO TURN N INTO TX. ITS NOT OUT OF THE QUESTION SOME WRAP AROUND MOISTURE KICKS OFF A SHOWER OVER OUR FAR SE AREA FRIDAY NIGHT...6Z GFS THOUGH NOW KEEPS ANY PRECIP TO THE E. NEXT SHORT WAVE SCHEDULED FOR SATURDAY. MODELS HAVE BEEN TRENDING DRIER RECENTLY UNTIL THE 6Z GFS JUST CAME IN SHOWING A MORE SUBSTANTIAL QPF AREA OVER THE NW SATURDAY AND MUCH OF THE N SATURDAY NIGHT. EUROPEAN DECIDEDLY WEAKER WITH LITTLE QPF. ONLY SLIGHT CHANCE POPS FOR NOW. CHJ && .FIRE WEATHER... ...RED FLAG WARNINGS IN EFFECT FOR EASTERN AREAS MONDAY... DECIDED TO CANCEL THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THE EASTERN PLAINS TODAY...DUE TO HAINES ONLY REACHING 3 AND ABUNDANT CLOUD COVER EXPECTED. OTHER RED FLAG INGREDIENTS WILL BE PRESENT...INCLUDING HIGH TEMPS 9 TO 18 DEGREES ABOVE NORMAL...DOWNSLOPE WIND GUSTS IN THE 15 TO 40 MPH RANGE AND MIN RH FROM 14 TO 18 PERCENT. THE DAY SHIFT WILL MONITOR AND COULD ISSUE A LAST MINUTE RED FLAG WARNING ACROSS THE EAST IF SKIES CLEAR WITH THE ARRIVAL OF A MID LEVEL DRY SLOT LATE IN THE DAY. IT CURRENTLY LOOKS LIKE HIGH CIRRUS WILL PERSIST EVEN AFTER THIS DRY SLOT ARRIVES THIS AFTERNOON. THE SETUP FOR RED FLAG CONDITIONS LOOKS BETTER ACROSS THE EAST ON MONDAY. WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL BE COMMON AS AN UPPER TROUGH PASSING N OF NM STRENGTHENS THE FLOW ALOFT AND A SHARP LEE SURFACE TROUGH DEVELOPS. FURTHER...HIGH TEMPERATURES SHOULD REACH A FEW TO 9 DEGREES ABOVE NORMAL...MIN RH WILL PLUMMET FROM 10 TO 12 PERCENT...AND CLOUD COVER SHOULD DECREASE AS HAINES INDICES VARY FROM 4 TO 6. WITH THIS MORNINGS FORECAST PACKAGE WE WILL UPGRADE MONDAYS FIRE WEATHER WATCH TO A WARNING ACROSS MOST OF THE EAST...AND WILL ISSUE A NEW FIRE WEATHER WATCH FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...WHERE MODELS MORE RECENTLY SPRINKLED A PATCH OF CRITICAL CONDITIONS AROUND CLINES CORNERS. TEMPS WILL BE CLOSER TO NORMAL THERE...SO WE WILL KEEP AN EYE ON MODEL TRENDS FOR ANOTHER RUN OR TWO BEFORE ISSUING A RED FLAG WARNING OR CANCELING THE WATCH THERE. THE AFOREMENTIONED UPPER LEVEL TROUGH WILL BRING SHOWERS AND THUNDERSTORMS TO LOCATIONS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN TODAY AND TONIGHT. PRECIP CHANCES WILL PERSIST CENTRAL AND WEST INTO MONDAY...THEN BECOME MORE WIDESPREAD MONDAY NIGHT AND TUESDAY...AS AN UPPER LEVEL LOW PRESSURE SYSTEM PASSES SOUTH OF NM. THE STORM WILL DRAW A BACK DOOR COLD FRONT THROUGH NEW MEXICO LATE MONDAY NIGHT AND TUESDAY MORNING WITH A POTENTIALLY STRONG EAST CANYON WIND IN THE MIDDLE AND LOWER RIO GRANDE VALLEY THROUGH THE DAY TUESDAY. DYNAMIC FORCING FOR PRECIPITATION WILL BE LIMITED OVER NM BECAUSE THE SYSTEM WILL PASS SO FAR SOUTH. HOWEVER...EASTERLY UPSLOPE FLOW LOCATIONS WILL BE FAVORED FOR GENERALLY LIGHT AND LOCALLY WETTING PRECIPITATION...ESPECIALLY EAST OF THE CENTRAL MOUNTAIN CHAIN. AN EXCEPTION WILL BE THE SAN JUAN MOUNTAINS TONIGHT INTO MONDAY MORNING...WHERE A FEW TO SEVERAL INCHES OF SNOW SHOULD ACCUMULATE AS THE AFOREMENTIONED UPPER TROUGH CROSSES THE FOUR CORNERS REGION. 44 && .ABQ WATCHES/WARNING/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 7 PM MST MONDAY FOR THE FOLLOWING ZONES... NMZ103-104-108. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ107. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON MST MONDAY FOR THE FOLLOWING ZONES... NMZ510. &&
Hazardous weather outlook, Mar 6, 5:58 AM MST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MST SUN MAR 6 2016 NMZ501>540-071300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 558 AM MST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS TONIGHT OVER THE WESTERN AND NORTHERN MOUNTAINS WILL RESULT IN SMALL ACCUMULATIONS...EXCEPT OVER THE SAN JUAN MOUNTAINS WHERE 3 TO 7 INCHES COULD FALL LATER TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON INTO EARLY EVENING FOR MUCH OF THE EAST. A FIRE WEATHER WATCH IS IN EFFECT AT THE SAME TIME FOR THE CENTRAL HIGHLANDS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SNOW SHOWERS OVER THE WESTERN AND NORTHERN MOUNTAINS DIMINISHING MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW ACCUMULATIONS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:56 AM MST | Winter Weather Advisory | ABQ | 16 hr | |
| Mar 6, 7:38 AM MST | Fire Weather Watch | ABQ | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.